I started taking Tamoxifen on 13th July and had 4 weeks of radiotherapy in August. I felt fine apart from weight gain and night sweats but the last couple of weeks I have felt really tired. Is this normal ?
I am about to start on 15 sessions over three weeks and after months of chemo, this is the one I'm dreading most, mainly because I am still weak and tired. I have read that after a single mastectomy radiation should have been sooner to be effective so am concerned this won't even work
Anne I finished 3 weeks ago and felt/feel the same. I agree with the others, its normal I think. It's like going it alone after all the appointments/treatment when we initially thought we might die from this to just coming to the end of treatment, it's like 'what'! the security blanket has gone. everyone thinks great, you're out the other side so you start to put pressure on yourself that you should be feeling so much better. People/family move on so grateful it's over so it's hard to still talk negatively to them when they are relived. We don't want to drag them down again. But I'm sorry, it's far from over! we have looked mortality in the eye and it takes some adjusting to... far more than the outside world allows.
Started feeling very emotional around session 7 of 15. Felt like bursting into tears on my way out of hospital and cried every night when I had to look at my disfigured breast. Still hate it and cry sometimes. Finished rads 2 weeks ago